# SDR SWAA2024042980171

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8839Q
- Make and model: Boeing 737-8
- Aircraft serial: 67489
- Aircraft time: 4,245 hours, 2,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT I/B EMERGENCY FLASHLIGHT INOP; WILL NOT TEST 27APR: NEW FLASHLIGHT AND BATTERY INSTALLED AN STILL NO HELP. SUSPECT BAD CRADLE.  OK TO CONTINUE SERVICE AS PER MEL 25-64-02A. SP1B.  R & R FLASHLIGHT AND CRADLE IAW AMM 25-64-00. OPS CHECK NORMAL.
